Ringtheoretische Behandlung einfach transitiver Permutationsgruppen.

Olaf Tamaschke

Mathematische Zeitschrift (1960)

  • Volume: 73, page 393-408
  • ISSN: 0025-5874; 1432-1823

How to cite


Tamaschke, Olaf. "Ringtheoretische Behandlung einfach transitiver Permutationsgruppen.." Mathematische Zeitschrift 73 (1960): 393-408. <http://eudml.org/doc/169860>.

author = {Tamaschke, Olaf},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {393-408},
title = {Ringtheoretische Behandlung einfach transitiver Permutationsgruppen.},
url = {http://eudml.org/doc/169860},
volume = {73},
year = {1960},

AU - Tamaschke, Olaf
TI - Ringtheoretische Behandlung einfach transitiver Permutationsgruppen.
JO - Mathematische Zeitschrift
PY - 1960
VL - 73
SP - 393
EP - 408
KW - group theory
UR - http://eudml.org/doc/169860
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.